# SDR HEEA080322

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,219 hours
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: AA21400
- Part serial: 1272
- Condition: Inoperative
- Location: Pa Siren
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
